# SDR USAAD97123

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47020
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Handle
- Condition: Jammed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1266 - AFTER TAKEOFF, AIRCRAFT WOULD NOT PRESSURIZE.  FLIGHT RETURNED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE PRESSURIZATION CONTROL HANDLE JAMMED AND FREED IT.  (X)
